# SDR UPS08852601

- Difficulty date: June 27, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PANEL CORROSION.  REMOVED DAMAGED SKIN.  ACCOMPLISHED STEPS 1-6 OF EO DC8-5720-29785 APPENDIX A. ACCOMPLISHED REPAIR STEPS 1-9 OF EO DC8-5720-29785-A.
